MAUDE Adverse Event Report: COVIDIEN SURGICAL HUGO? RAS; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

COVIDIEN SURGICAL HUGO? RAS; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0001
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that, intra-operatively to a robotic laparoscopic gynecological procedure as part of a clinical study, the monopolar curved shears (mcs) were not recognized and could not be tele-operated.Due to the instrument being out of the field of view, it could not be fully visualized by the surgeon in his attempts to move it back into the field of view.The surgeon, concerned about the sharp instrument being unseen in the cavity, instructed the bedside assistant to remove the shears.The bedside assistant removed and reintroduced the mcs to resolve the issue.The mcs was difficult to load due to being caught in the drapes.There was a delay of approximately 5 minutes.There was no patient injury.

Brand Name
HUGO? RAS
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25023894
Report Number1219930-2026-02820
Device Sequence Number13327331
Product Code SCV
UDI-Device Identifier10884521739949
UDI-Public(01)10884521739949(11)240913(20)12
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0001
Device Catalogue NumberMRASI0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/28/2026
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MRASI0001 SN: (B)(6).
Patient Age63 YR
Patient SexFemale
Patient Weight112 KG
Patient EthnicityNon Hispanic
Patient RaceWhite